# SDR SWAA2022111762412

- Difficulty date: October 20, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 60,531 hours, 39,962 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN STRIP ON ACCESS PANEL 632NB, RT WING.  INSTALLED ACCESS PANEL 632NB IAW AMM:28-11-11-400-801.
